Title: Retraction Notice to "Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator"
Author(s): Editorial Board
Pages: 594-594
Cite as:
Editorial Board, Retraction Notice to "Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator", Int. J. Anal. Appl., 16 (4) (2018), 594-594.

Abstract


This article has been retracted for multiple submissions and duplicate publication.

Full Text: PDF Original Article

 

References


  1. A.K. Wanas and A.H. Majeed, Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator, Analele Universitatii Oradea Fasc. Matematica, Tom XXV (2018), Issue No. 1, 33–42. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.